# SDR SCNA97030

- Difficulty date: February 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 22475
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVER AISLE EMERGENCY LIGHT INOP AT SEAT 11.  REMOVED AND REPLACED BOTH BATTERIES AND OPS CHECKED GOOD.
